Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

why are my eyes

so swollen now a days when I wake up.I feel so sleepy all the day.is this b'coz of the medicines that i m taking for flu or there is some other problem

Answer Question
 
A11

Asked by A11 at 12:13 AM on Sep. 9, 2010 in Health

Level 17 (3,687 Credits)
Answers (1)
  • If it started after you began taking the medication then it is probably a side effect. Did the information from the pharmacy list anything like those as side effects? I would call the pharmacist or your doctor to make sure it isn't an allergic reaction.
    marywilliams

    Answer by marywilliams at 12:31 AM on Sep. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN